# SDR QXEA2012041400325

- Difficulty date: April 14, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N714QX
- Make and model: Cessna 150M
- Aircraft serial: 15079361
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME FLANGE ANGLE BELOW PAX DOOR THRESHOLD HAS CORROSION OTBD OF STRINGER 25P AT STA X9.00.  REMOVED FLANGE ANGLE IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW ANGLE, ALODINED AND INSTALLED STUB FRAME FLANGE ANGLE IAW SRM 51-40-07-02-01, 51-21-10-02-01 AND 51-42-05-02-01.  APPLIED PROTECTIVE COATINGS IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
